Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

arm mottled after dip-tet...

Felipe got his 4-year shots last week, including diphtheria/tetanus/pertussis. Over the next two days his upper arm, where he got the shot, swelled up and was red and hot to the touch. Then when the swelling went down he had the tiniest little very mild rash, almost nothing at all. I called his doctor several times and didn't have to take him in. Apparently this is somewhat common with the last dose of this shot.

Well it''s been ten days now and I just noticed that his upper arm is still a little discolored - only the upper arm, and only the arm he got the shot in. It's very very very mild, but it's kind of mottled, like the way the tender skin on the inside of your arm sometimes looks when you get cold, if that makes sense.

Anyway, I'm not asking if I should call the doctor, but in the meantime just wondering if any mamas here have had any experience with anything like this or have any firsthand info to share. Thanks!!!

 
FelipesMom

Asked by FelipesMom at 8:38 PM on Dec. 31, 2010 in Kids' Health

Level 24 (18,972 Credits)
This question is closed.
Answers (1)
  • I got one two weeks ago and mine did the same thing....I don't think I had the "mottled" look to it, but it still has a bump at the injection site, but all the redness has gone, and it's become itchy.
    Last time I had one, it was 10 years ago and I don't remember anything else happening besides a sore arm.
    I wonder if he has really sensitive skin or he's mildly allergic to it?
    CABlonde

    Answer by CABlonde at 8:47 PM on Dec. 31, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN